MAUDE Adverse Event Report: BIOMET 3I CERTAIN LOW PROFILE ABUTMENT 4.1MM(D) X 3MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN LOW PROFILE ABUTMENT 4.1MM(D) X 3MM(H); DENTAL ABUTMENT
Catalog Number ILPC443
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age at time of the event unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.D4: additional device information unknown / not provided.D10.Concomitant medical products ilpc444u, certain low profile one-piece abutment 4.1mm(d) x 4mm(h) lot 2020111397.H4: device manufacturer date unknown / not provided.
 
Event or Problem Description
The doctor reports that the dental abutments failed due to fractures at the screw level during placement on the implants.The doctor reports that the procedure was concluded by placing another abutments.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) ilpc443, (certain® low profile abutment 4.1mm(d) x 3mm(h)) for evaluation.Visual evaluation of the as returned device identified the abutment with signs of use, and was observed fractured at the screw region.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Dhr review was completed for the subject lot number 2018080251.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2018080251 for similar events and no other complaint was identified.Review completed utilizing keywords: fracture screw.Based on the investigation and risk management file review, the most likely root cause determined from the investigation is incorrect techniques used during placement/seating.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN LOW PROFILE ABUTMENT 4.1MM(D) X 3MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20999209
Report Number0001038806-2024-02986
Device Sequence Number9867594
Product Code NHA
UDI-Device Identifier00844868021223
UDI-Public(01)00844868021223(17)231019(10)2018080251
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K092341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/19/2023
Device Catalogue NumberILPC443
Device Lot Number2018080251
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/23/2024
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL ABUTMENT SEE H10 NARRATIVE; DENTAL ABUTMENT SEE H10 NARRATIVE
Patient SexUnknown
Patient EthnicityNon Hispanic